# SDR CALA2011121700814

- Difficulty date: December 17, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 41,477 hours, 15,107 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FRONT SPAR WEB FOUND CORRODED AT OFSS 455 TO OFSS 460.   CORROSION REMOVED AND REPAIRED AS PER EC/RA 5721-01326 REV_- HFEC, NO CRACK FOUND.
